# SDR AWXA200600887

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,856 hours, 23,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Burned
- Location: Connector
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - EEL - LG 7250100 & 7250101 - OVERHEAD EMERGENCY LIGHTS BETWEEN SEAT ROWS 4 AND 5 DO NOT ILLUMINATE ON GROUND TEST.  M731 POWER SUPPLY BAD.  OGG MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW MM 33-51-07.  AIRCRAFT WAS FERRIED BACK TO PHX FOR FURTHER MAINTENANCE.  PHX MAINTENANCE PERFORMED OPS CHECK PER M 33-51-00-5 STEP 2.  INSPECTED AND REPLACED 3 BURNT PINS IAW MM 20-01-11.  CONNECTOR IS GOOD FOR SERVICE.
